DocServer

Items where Year is 1995

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Number of items: 30.

Article

Andrews, Kevin T. and Shi, Peter and Shillor, Meir and Wright, Steve (1995) A parabolic system modeling the thermoelastic contact of two rods. Quart. Appl. Math., 53 (1). pp. 53-68.

Shi, Peter and Wright, Steve (1995) Boundedness of the Bragg-Dettman transmutation operator and applications. Math. Z., 220 (1). pp. 37-57.

Borwein, David and Borwein, Jonathan M. and Girgensohn, Roland (1995) Explicit evaluation of Euler sums. Proceedings of the Edinburgh Mathematical Society (38). pp. 277-294.

Borwein, Jonathan M. and Fitzpatrick, Simon (1995) Weak* sequential compactness and bornological limit derivatives. Journal of Convex Analysis, 2 (1-2). pp. 59-67. ISSN 0944-6532

Borwein, Jonathan M. and Lewis, Adrian and Limber, Mark A. and Noll, Dominik (1995) Maximum Entropy Spectral Analysis Using Derivative Information Part 2: Computational Results. Numerische Mathematik, 69 . pp. 243-256.

Borwein, Jonathan M. and Vanderwerff, Jon D. (1995) A Survey on Renorming and Set Convergence. Topological Methods in Nonlinear Analysis, 5 . pp. 211-228.

Borwein, David and Borwein, Jonathan M. (1995) On some intriguing sums involving $ \zeta$ (4). Proceedings of the American Mathematical Society, 123 . pp. 111-118. ISSN 0002-9939

Borwein, Jonathan M. and Girgensohn, Roland (1995) Addition theorems and binary expansions. Canadian Journal of Mathematics, 47 . pp. 262-273.

Borwein, Jonathan M. and Huang, W. (1995) A fast heuristic method for polynomial moment matching with Boltzmann-Shannon entropy. SIAM Journal on Control and Optimization, 5 . pp. 68-99. ISSN 0363-0129

Borwein, Jonathan M. and Limber, Martha N. and Noll, Dominik (1995) Fast heuristic methods for function reconstruction using derivative information. Applicable Analysis, 58 . pp. 241-261.

Borwein, Jonathan M. and Vanderwerff, Jon D. (1995) Convergence of Lipschitz regularizations of convex functions. Journal of Functional Analysis, 128 . pp. 139-162.

Limber, Mark A. and Limber, Martha N. and Celler, Anna and Barney, J. S. and Borwein, Jonathan M. (1995) Direct Reconstruction of Functional Parameters for Dynamic SPECT. IEEE Transactions on Nuclear Science, 42 . pp. 1249-1256.

MacDougall, James A. (1995) Pythagoras' Theorem and an Exercise in Calculus. Australian Senior Mathematics Journal, 9 . pp. 17-20.

MacDougall, James A. (1995) Some Arithmetic Progression Identities. Mathematical Gazette, 79 . pp. 390-394.

Conference or Workshop Item

Borwein, Jonathan M. and Fitzpatrick, Simon (1995) Characterization of Clarke subgradients among one-dimensional multifunctions. In: Proceedings of the Optimization Miniconference II, 1995, Univ Ballarat Press.

Preprint

Bailey, David H. and Borwein, Peter and Plouffe, Simon (1995) On The Rapid Computation of Various Polylogarithmic Constants. [Preprint]

Bauschke, Heinz H. and Borwein, Jonathan M. (1995) Continuous Linear Monotone Operators on Banach Spaces. [Preprint]

Beaucoup, Franck and Borwein, Peter and Boyd, David W. and Pinner, Christopher (1995) Multiple Roots of [-1,1] Power Series. [Preprint]

Borwein, David and Borwein, Peter and Jakimovski, Amnon (1995) Matrix transformations of series of orthogonal polynomials. [Preprint]

Borwein, Jonathan M. and Fitzpatrick, Simon (1995) Closed convex Haar null sets. [Preprint]

Borwein, Jonathan M. and Vanderwerff, Jon D. (1995) Convex Functions on ``Sequentially Reflexive'' Banach Spaces. [Preprint]

Borwein, Peter (1995) An efficient algorithm for the Riemann zeta function. [Preprint]

Borwein, Peter and Erdelyi, Tamas (1995) Muntz's Theorem on compact subsets of positive measure. [Preprint]

Borwein, Peter and Erdelyi, Tamas (1995) A Sharp Bernstein-type inequality for exponential sums. [Preprint]

Borwein, Peter and Erdelyi, Tamas (1995) A Sharp Bernstein-type inequality for exponential sums. [Preprint]

Borwein, Peter and Erdelyi, Tamas and Kos, Geza (1995) Questions about Polynomials with $\{0,-1,+1\}$ Coefficients. [Preprint]

Borwein, Peter and Rakhmanov, E.A. and Saff, E.B. (1995) Rational approximation with varying weights I. [Preprint]

Pinner, Christopher (1995) Bounding the Elliptic Mahler Measure. [Preprint]

Pinner, Christopher (1995) On Sums of Fractional Parts $\{ n\alpha + \gamma\}$. [Preprint]

Wang, Shawn Xianfu (1995) Pathological Lipschitz Functions In $R^{N}$. [Preprint]

This list was generated on Mon Nov 20 03:15:48 2017 AEDT.